Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

My son has severe eczema. Will his skin every go back to normal ?

My son has severe eczema. They have had him on steriods for years now. We have noticed that it is bleaching his skin . We have since stopped using the steriods on him. Will his skin every go back to normal ?
Asked On : Thu, 12 Aug 2010
Answers:  1 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Dear jessica
i recommend you taking herbAL Ayurvedic medicine for the treatment of Exzema
Yoga and Ayurveda
Soaps and detergents must not be used on inflamed skin. Special non-fragrant soaps are available in the market made from herbal ingredients. These must be used.
After bath, the skin must not be allowed to remain wet. It is water drying up from the skin that aggravates the eczema.
During bathing, olive oil added to the water helps. Similarly, an oil or a ghee massage can be had about an hour after the bath.
Baths should not be too prolonged or too frequent. Use warm water for the bath, but not hot or cold water.
Towels used for drying the skin must not be rough. Use a soft fiber towel and only pat dry. Rubbing on the skin will aggravate the inflammation drastically.
Woolens must be strictly avoided. The same applies to blankets.
Avoid sweating as much as you can.
Be wary of using objects on the skin such as spectacles, artificial jewelry, footwear, furs and synthetic fibers. Identify and isolate the allergenic materials.
People with eczema problems must not visit places where there is cold and dry climate.
Stress is also related with eczema flare-ups. Extreme emotions like anger and shock must be avoided.

Contact your nearest Ayurvedic physicians for detail
Answered: Mon, 28 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor